BibTeX record: journals/mcm/Paullet10

download as .bib file

@article{DBLP:journals/mcm/Paullet10,
  author    = {Joseph E. Paullet},
  title     = {An uncountable number of solutions for a {BVP} governing Marangoni
               convection},
  journal   = {Mathematical and Computer Modelling},
  year      = {2010},
  volume    = {52},
  number    = {9-10},
  pages     = {1708--1715},
  url       = {http://dx.doi.org/10.1016/j.mcm.2010.06.040},
  doi       = {10.1016/j.mcm.2010.06.040},
  timestamp = {Wed, 22 Oct 2014 23:48:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mcm/Paullet10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}